# SDR HALA2022012400029

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 24,665 hours, 3,881 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 379 4L DOOR PRESSURE WARNING LIGHT ON THROUGHOUT DESCENT FOR APPROX 10 MIN ONCE STARTED DOWN FROM FL 400. CORRECTIVE ACTION: T/S. PERFORMED BITE TEST OF PSCU. TESTS OK. NO FAULTS ON POST FLIGHT REPORT. (8455883)
